Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Suggest treatment for itchy skin

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 773 Questions
i have relocated to bangalore to mangalore three weeks back and from day four my skin is very itchy and very tempting to itch.. my whole body is itchy...but there are no visual rashes on skin but itchy...... now the condition is better than few days back but still itchy. how can i reduce this? will it reduce gradually?
Posted Sun, 23 Mar 2014 in Skin Hair and Nails
Answered by Dr. Charu Bansal 41 minutes later
Brief Answer: moisturisers and antihistaminics Detailed Answer: Hello dear. I have read your query and understood your concern. It is a very common complaint by patients to get itch on migration from one place to another. It is usually due to change of climate that initiates allergic reaction and precipitates itch. If there is no apparent rash, I will advice you to put good amount of moisturisers over whole body preferably over semi wet body. Additionally you may start taking some antihistamines like tab levocetrizine or fexofenadine daily for symptomatic relief. As per details , this is my best advice for you. If you have any further query you may ask me. Good luck.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor